Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1990, Volume 29, Number 6, Pages 709–723 (Mi al2131)  

This article is cited in 5 scientific papers (total in 5 papers)

Nonassociative affine algebras

S. V. Polikarpov, I. P. Shestakov


Full text: PDF file (5728 kB)

Bibliographic databases:
UDC: 512.554
Received: 08.08.1989

Citation: S. V. Polikarpov, I. P. Shestakov, “Nonassociative affine algebras”, Algebra Logika, 29:6 (1990), 709–723

Citation in format AMSBIB
\Bibitem{PolShe90}
\by S.~V.~Polikarpov, I.~P.~Shestakov
\paper Nonassociative affine algebras
\jour Algebra Logika
\yr 1990
\vol 29
\issue 6
\pages 709--723
\mathnet{http://mi.mathnet.ru/al2131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1294238}


Linking options:
  • http://mi.mathnet.ru/eng/al2131
  • http://mi.mathnet.ru/eng/al/v29/i6/p709

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ya. Belov, “The Gel'fand–Kirillov dimension of relatively free prime algebras of arbitrary signature”, Russian Math. Surveys, 58:4 (2003), 777–779  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Ya. Belov, “The Gel'fand–Kirillov dimension of relatively free associative algebras”, Sb. Math., 195:12 (2004), 1703–1726  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. Ya. Belov, “On Rings Asymptotically Close to Associative Rings”, Siberian Adv. Math., 17:4 (2007), 227–267  mathnet  crossref  mathscinet  elib
    4. Y. Yoshii, “Cayley polynomials”, Algebra and Logic, 47:1 (2008), 32–41  mathnet  crossref  mathscinet  zmath  isi
    5. V. N. Zhelyabin, A. A. Popov, I. P. Shestakov, “The coordinate ring of an $n$-dimensional sphere and some examples of differentially simple algebras”, Algebra and Logic, 52:4 (2013), 277–289  mathnet  crossref  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021